MathSciNet Relay Station
MathSciNet bibliographic data
MR2262857 (2008a:17020) 17B40 (11N45)
Petrogradsky, V. M.; Razmyslov, Yu. P.; Shishkin, E. O. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007), no. 3, 625–636 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement